Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Painful stomach aches and diarrhea. Not digesting right? Why is urination stuck?

Hello. So, I ve been having painful stomach aches and diahrrea for the past 2 days. I ve tried eating stomach pain pills and pepto but it made no difference... If any, it got worse. I feel as though the inside of my stomach is being twisted and squeezed. Everything is shifting inside causing an uncomfortable pain. When I go use the bathroom, I would have to sit there for a while before anything comes out. But it feels like it s all stuck and hard even though I know I have diahrrea. It hard for me to sleep due to the pain. It s also hard to easy because I m not digesting right... So when I go use the bathroom, I puke at the same time. And when I pee, I feel like my pee won t come out and is stuck in the bladder . Basically, I have a horrible upset stomach and everything feels stuck and twisted.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing in.

If you have a mild case of diarrhea, you can just let it run its course, or you can treat it with an over-the-counter medicine. Common brand names include Pepto-Bismol, Imodium A-D, and Kaopectate, which are available as liquids or tablets. Follow the instructions on the package.

In addition, you should drink at least six 8-ounce glasses of fluid per day. Choose fruit juice without pulp, broth, or soda (without caffeine). Chicken broth (without the fat), tea with honey, and sports drinks are also good choices. Instead of drinking liquids with your meals, drink liquids between meals. Drink small amounts of fluids frequently.

Some cases of diarrhea require medical attention. Diarrhea can quickly deplete the body's supply of water and electrolytes (such as sodium and potassium) that tissues need to function. People who are very young, old, or sick may have difficulty replacing lost fluids. Also, when diarrhea lasts for several weeks or contains blood, a serious illness may be the cause. In these cases, you should contact your doctor immediately. You may need a course of antibiotics.

Hope this helps

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor